| Model Number |
02.12.0314FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 december 2022.Lot 2005743: (b)(4) items manufactured and released on 03-sep-2020.Expiration date: 2025-aug-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with (b)(4) similar reported events during the period of review.
Event or Problem Description
The patient came in reporting instability due to laxity.At 2 months and a half, the surgeon revised the 14mm poly with a 20mm poly, and the surgery was completed successfully.